# SDR TWAA0106224

- Difficulty date: April 3, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAIN FOUND CORROSION IN TRACK NUMBER 3, STA 1094 TO 1280.  REMOVED AND REPLACED CHAIR TRACK WITH NEW FROM STA 1088 TO 1309.  SPLICED AT 1088 PER SRM 53-05, FIG 4F USING SPLICES WITH HI-LOKS PER SRM 51-30-5.  INSTALLED TRACK WITH SCREWS AND NUTS TORQUED PER SRM 51-30-1.
